# SDR DALA13035749205

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,551 hours, 25,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Broken
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, DECLARED EMERGENCY DUE TO GEAR DOOR OPEN LIGHT WITH THREE GEAR GREEN DOWN & LOCKED MANUAL GEAR EXTENSION.  COULD NOT DETERMINE WHICH DOOR WAS CAUSE OF MALFUNCTION.  LANDED WITH GEAR DOORS DOWN. MX FOUND RIGHT MLG TARGET BROKEN.  R & R RT MLG TARGET IAW MM.  OPS CHECKS OK.
